Alert archive / Ohio / River Flood Warnings in 2011
River Flood Warning 14, NWS Wilmington, OH
NWS Wilmington, OH issued this river flood warning at Feb 28, 2011, 1:19 PM EST for Miami County, Montgomery County, Ohio. It took effect at Mar 1, 2011, 7:00 PM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 28, 2011, 1:19 PM EST (18:19 UTC)
- In effect from
- Mar 1, 2011, 7:00 PM EST
- Expired
- Mar 1, 2011, 4:39 PM EST
- In force
- Issued by
- NWS Wilmington, OH
- Flood severity
- Minor
Counties Miami County, OH, Montgomery County, OH
The radar
The Cincinnati radar (KILN), 66 km from the middle of the area, began a volume at 18:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Great Miami River near Taylorsville (TAYO1).
- Action stage
- 18 ft
- Minor stage
- 22 ft
- Moderate stage
- 30 ft
- Major stage
- 60 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03263000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
085 WGUS41 KILN 281819 FLWILN BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE WILMINGTON OH 119 PM EST MON FEB 28 2011 ...THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS... GREAT MIAMI RIVER AT TAYLORSVILLE PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...DO NOT DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER DEPTH MAY BE DEEPER THAN IT APPEARS. STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER ALL HAZARDS RADIO. && OHC109-113-010619- /O.NEW.KILN.FL.W.0014.110301T0548Z-110303T0700Z/ /TAYO1.1.ER.110301T0548Z.110302T0000Z.110303T0100Z.UU/ 119 PM EST MON FEB 28 2011 THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A * FLOOD WARNING FOR THE GREAT MIAMI RIVER AT TAYLORSVILLE * FROM LATE TONIGHT TO LATE WEDNESDAY NIGHT. * AT 12 PM THE STAGE WAS 15.0 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 22 FEET. * THE RIVER WILL RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TONIGHT AND CONTINUE TO RISE TO NEAR 25.0 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY EVENING. * AT STAGES NEAR 24 FEET, FLOODING AFFECTS AREAS OUTSIDE OF FLOOD PROTECTION. TIPP COWLESVILLE AND SULLIVAN ROADS WILL BE CLOSED...IN ADDITION TO NUMEROUS ROADS BETWEEN RIP RAP ROAD AND THE RIVER. SECTIONS OF HUBER HEIGHTS NEAR RIP RAP ROAD PARK EXPERIENCE FLOODING...AS WELL AS ELDORADO PLATT. COMMUNITIES WHICH ARE PROTECTED BY FLOOD WALLS AND LEVEES ARE PROTECTED TO A STAGE OF 60 FEET. $$
6 follow-up statements
129 WGUS81 KILN 281940 FLSILN FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 240 PM EST MON FEB 28 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... GREAT MIAMI RIVER AT SIDNEY GREAT MIAMI RIVER AT TROY GREAT MIAMI RIVER AT TAYLORSVILLE OHC109-149-010340- /O.EXT.KILN.FL.W.0011.000000T0000Z-110302T2000Z/ /SIDO1.1.ER.110228T1001Z.110301T1200Z.110302T1400Z.NO/ 240 PM EST MON FEB 28 2011 THE FLOOD WARNING CONTINUES FOR THE GREAT MIAMI RIVER AT SIDNEY * UNTIL WEDNESDAY AFTERNOON. * AT 2 PM THE STAGE WAS 12.9 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 13.4 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE WEDNESDAY MORNING. * AT STAGES NEAR 13.0 FEET, WATER APPROACHES PROPERTIES ALONG CANAL STREET IN PORT JEFFERSON...WITH FLOODING WORSENING IN CUSTENBORDER FIELD IN SIDNEY. $$ OHC109-010340- /O.EXT.KILN.FL.W.0012.000000T0000Z-110302T1600Z/ /TRYO1.1.ER.110228T1705Z.110301T0600Z.110302T1000Z.UU/ 240 PM EST MON FEB 28 2011 ...FLOODING NOW EXPECTED TO CONTINUE UNTIL WEDNESDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE GREAT MIAMI RIVER AT TROY * UNTIL WEDNESDAY MORNING. * AT 1 PM THE STAGE WAS 14.4 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 15.5 FEET BY AFTER MIDNIGHT TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY MORNING. * AT STAGES NEAR 15.0 FEET, SOME ROADS ALONG THE RIVER FLOOD...INCLUDING COUNTY ROAD 25A SOUTH OF TROY AND TIPP ELIZABETH ROAD NEAR TIPP CITY. ADDITIONALLY...THE 1700 BLOCK OF NORTH ROAD 25A ALSO BEGINS TO FLOOD. THE CITY OF TROY ITSELF IS PROTECTED BY FLOOD WALL TO A STAGE OF 20 FEET...WITH SOME LOCATIONS PROTECTED TO 22 FEET. $$ OHC109-113-010340- /O.EXT.KILN.FL.W.0014.110301T1300Z-110302T2200Z/ /TAYO1.1.ER.110301T1300Z.110302T0000Z.110302T1600Z.UU/ 240 PM EST MON FEB 28 2011 THE FLOOD WARNING CONTINUES FOR THE GREAT MIAMI RIVER AT TAYLORSVILLE * FROM TUESDAY MORNING TO WEDNESDAY AFTERNOON. * AT 1 PM THE STAGE WAS 15.6 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 22 FEET. * THE RIVER WILL RISE ABOVE FLOOD STAGE TOMORROW MORNING AND CONTINUE TO RISE TO NEAR 23.0 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE WEDNESDAY MORNING. * AT STAGES NEAR 24.0 FEET, FLOODING AFFECTS AREAS OUTSIDE OF FLOOD PROTECTION. TIPP COWLESVILLE AND SULLIVAN ROADS WILL BE CLOSED...IN ADDITION TO NUMEROUS ROADS BETWEEN RIP RAP ROAD AND THE RIVER. SECTIONS OF HUBER HEIGHTS NEAR RIP RAP ROAD PARK EXPERIENCE FLOODING...AS WELL AS ELDORADO PLATT. COMMUNITIES WHICH ARE PROTECTED BY FLOOD WALLS AND LEVEES ARE PROTECTED TO A STAGE OF 60 FEET. $$
762 WGUS81 KILN 282120 FLSILN FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 420 PM EST MON FEB 28 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... GREAT MIAMI RIVER AT SIDNEY GREAT MIAMI RIVER AT TROY GREAT MIAMI RIVER AT TAYLORSVILLE OHC109-149-010520- /O.CON.KILN.FL.W.0011.000000T0000Z-110302T2000Z/ /SIDO1.1.ER.110228T1001Z.110301T1200Z.110302T1400Z.NO/ 420 PM EST MON FEB 28 2011 THE FLOOD WARNING CONTINUES FOR THE GREAT MIAMI RIVER AT SIDNEY * UNTIL WEDNESDAY AFTERNOON. * AT 4 PM THE STAGE WAS 12.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 13.4 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE WEDNESDAY MORNING. * AT STAGES NEAR 13.0 FEET, WATER APPROACHES PROPERTIES ALONG CANAL STREET IN PORT JEFFERSON...WITH FLOODING WORSENING IN CUSTENBORDER FIELD IN SIDNEY. $$ OHC109-010520- /O.CON.KILN.FL.W.0012.000000T0000Z-110302T1600Z/ /TRYO1.1.ER.110228T1705Z.110301T0600Z.110302T1000Z.UU/ 420 PM EST MON FEB 28 2011 THE FLOOD WARNING CONTINUES FOR THE GREAT MIAMI RIVER AT TROY * UNTIL WEDNESDAY MORNING. * AT 3 PM THE STAGE WAS 14.7 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 15.5 FEET AFTER MIDNIGHT TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY MORNING. * AT STAGES NEAR 15.0 FEET, SOME ROADS ALONG THE RIVER FLOOD...INCLUDING COUNTY ROAD 25A SOUTH OF TROY AND TIPP ELIZABETH ROAD NEAR TIPP CITY. ADDITIONALLY...THE 1700 BLOCK OF NORTH ROAD 25A ALSO BEGINS TO FLOOD. THE CITY OF TROY ITSELF IS PROTECTED BY FLOOD WALL TO A STAGE OF 20 FEET...WITH SOME LOCATIONS PROTECTED TO 22 FEET. $$ OHC109-113-010520- /O.CON.KILN.FL.W.0014.110301T1300Z-110302T2200Z/ /TAYO1.1.ER.110301T1300Z.110302T0000Z.110302T1600Z.UU/ 420 PM EST MON FEB 28 2011 THE FLOOD WARNING CONTINUES FOR THE GREAT MIAMI RIVER AT TAYLORSVILLE * FROM TUESDAY MORNING TO WEDNESDAY AFTERNOON. * AT 3 PM THE STAGE WAS 15.4 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 22 FEET. * THE RIVER WILL RISE ABOVE FLOOD STAGE TOMORROW MORNING AND CONTINUE TO RISE TO NEAR 23.0 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE WEDNESDAY MORNING. * AT STAGES NEAR 24.0 FEET, FLOODING AFFECTS AREAS OUTSIDE OF FLOOD PROTECTION. TIPP COWLESVILLE AND SULLIVAN ROADS WILL BE CLOSED...IN ADDITION TO NUMEROUS ROADS BETWEEN RIP RAP ROAD AND THE RIVER. SECTIONS OF HUBER HEIGHTS NEAR RIP RAP ROAD PARK EXPERIENCE FLOODING...AS WELL AS ELDORADO PLATT. COMMUNITIES WHICH ARE PROTECTED BY FLOOD WALLS AND LEVEES ARE PROTECTED TO A STAGE OF 60 FEET. $$
216 WGUS81 KILN 010221 FLSILN FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 921 PM EST MON FEB 28 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... GREAT MIAMI RIVER AT SIDNEY GREAT MIAMI RIVER AT TROY GREAT MIAMI RIVER AT TAYLORSVILLE OHC109-149-011021- /O.EXT.KILN.FL.W.0011.000000T0000Z-110302T1400Z/ /SIDO1.1.ER.110228T1001Z.110228T1700Z.110302T0800Z.NO/ 921 PM EST MON FEB 28 2011 THE FLOOD WARNING CONTINUES FOR THE GREAT MIAMI RIVER AT SIDNEY * UNTIL WEDNESDAY MORNING. * AT 9 PM THE STAGE WAS 12.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 12.2 FEET BY EARLY TOMORROW AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY MORNING. * AT STAGES NEAR 13.0 FEET, WATER APPROACHES PROPERTIES ALONG CANAL STREET IN PORT JEFFERSON...WITH FLOODING WORSENING IN CUSTENBORDER FIELD IN SIDNEY. $$ OHC109-011021- /O.EXT.KILN.FL.W.0012.000000T0000Z-110302T1000Z/ /TRYO1.1.ER.110228T1705Z.110301T0600Z.110302T0400Z.UU/ 921 PM EST MON FEB 28 2011 THE FLOOD WARNING CONTINUES FOR THE GREAT MIAMI RIVER AT TROY * UNTIL LATE TUESDAY NIGHT. * AT 8 PM THE STAGE WAS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 15.2 FEET BY AFTER MIDNIGHT TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW LATE EVENING. * AT STAGES NEAR 15.0 FEET, SOME ROADS ALONG THE RIVER FLOOD...INCLUDING COUNTY ROAD 25A SOUTH OF TROY AND TIPP ELIZABETH ROAD NEAR TIPP CITY. ADDITIONALLY...THE 1700 BLOCK OF NORTH ROAD 25A ALSO BEGINS TO FLOOD. THE CITY OF TROY ITSELF IS PROTECTED BY FLOOD WALL TO A STAGE OF 20 FEET...WITH SOME LOCATIONS PROTECTED TO 22 FEET. $$ OHC109-113-011021- /O.EXT.KILN.FL.W.0014.110301T2100Z-110302T1200Z/ /TAYO1.1.ER.110301T2100Z.110302T0000Z.110302T0600Z.UU/ 921 PM EST MON FEB 28 2011 THE FLOOD WARNING CONTINUES FOR THE GREAT MIAMI RIVER AT TAYLORSVILLE * FROM TUESDAY AFTERNOON TO WEDNESDAY MORNING. * AT 8 PM THE STAGE WAS 17.3 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 22 FEET. * THE RIVER WILL RISE ABOVE FLOOD STAGE TOMORROW AFTERNOON AND CONTINUE TO RISE TO NEAR 22.3 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY WEDNESDAY MORNING. * AT STAGES NEAR 24.0 FEET, FLOODING AFFECTS AREAS OUTSIDE OF FLOOD PROTECTION. TIPP COWLESVILLE AND SULLIVAN ROADS WILL BE CLOSED...IN ADDITION TO NUMEROUS ROADS BETWEEN RIP RAP ROAD AND THE RIVER. SECTIONS OF HUBER HEIGHTS NEAR RIP RAP ROAD PARK EXPERIENCE FLOODING...AS WELL AS ELDORADO PLATT. COMMUNITIES WHICH ARE PROTECTED BY FLOOD WALLS AND LEVEES ARE PROTECTED TO A STAGE OF 60 FEET. $$
257 WGUS81 KILN 010823 FLSILN FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 323 AM EST TUE MAR 1 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... GREAT MIAMI RIVER AT TAYLORSVILLE ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... GREAT MIAMI RIVER AT SIDNEY GREAT MIAMI RIVER AT TROY OHC109-149-011623- /O.CON.KILN.FL.W.0011.000000T0000Z-110302T1400Z/ /SIDO1.1.ER.110228T1001Z.110228T1700Z.110302T0800Z.NO/ 323 AM EST TUE MAR 1 2011 THE FLOOD WARNING CONTINUES FOR THE GREAT MIAMI RIVER AT SIDNEY * UNTIL WEDNESDAY MORNING. * AT 3 AM THE STAGE WAS 11.7 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10 FEET. * THE RIVER WILL RISE AGAIN TO NEAR 12.2 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TOMORROW MORNING. * AT STAGES NEAR 12.0 FEET, THE RIVER BREACHES THE BANK ON RIVERSIDE DRIVE...WITH FLOODING OF CUSTENBORDER FIELD AT THE EAST RIVER INTAKE. FLOODING OF PROPERTIES OCCURS ALONG THE RIVER ON RIVERSIDE DRIVE FROM THE BK ROOT BEER STAND TO THE CITY LIMITS. $$ OHC109-011623- /O.CON.KILN.FL.W.0012.000000T0000Z-110302T1000Z/ /TRYO1.1.ER.110228T1705Z.110301T0245Z.110302T0400Z.UU/ 323 AM EST TUE MAR 1 2011 THE FLOOD WARNING CONTINUES FOR THE GREAT MIAMI RIVER AT TROY * UNTIL LATE TONIGHT. * AT 2 AM THE STAGE WAS 14.7 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TONIGHT. * AT STAGES NEAR 15.0 FEET, SOME ROADS ALONG THE RIVER FLOOD...INCLUDING COUNTY ROAD 25A SOUTH OF TROY AND TIPP ELIZABETH ROAD NEAR TIPP CITY. ADDITIONALLY...THE 1700 BLOCK OF NORTH ROAD 25A ALSO BEGINS TO FLOOD. THE CITY OF TROY ITSELF IS PROTECTED BY FLOOD WALL TO A STAGE OF 20 FEET...WITH SOME LOCATIONS PROTECTED TO 22 FEET. $$ OHC109-113-011623- /O.EXT.KILN.FL.W.0014.110301T1920Z-110302T1200Z/ /TAYO1.1.ER.110301T1920Z.110302T0000Z.110302T0600Z.UU/ 323 AM EST TUE MAR 1 2011 THE FLOOD WARNING CONTINUES FOR THE GREAT MIAMI RIVER AT TAYLORSVILLE * FROM THIS AFTERNOON TO WEDNESDAY MORNING. * AT 2 AM THE STAGE WAS 19.9 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 22 FEET. * THE RIVER WILL RISE ABOVE FLOOD STAGE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 22.3 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE AFTER MIDNIGHT TONIGHT. * AT STAGES NEAR 22.0 FEET, IN ADDITION TO TIPP ELIZABETH ROAD AND ELDORADO PLATT ROAD BEING SUBMERGED...CANAL AND LITTLE YORK ROADS ARE CLOSED DUE TO HIGH WATER. BIRCH DRIVE IN HARRISON TOWNSHIP ALONG THE RIVER BEGINS TO FLOOD. COMMUNITIES WHICH ARE PROTECTED BY FLOOD WALLS AND LEVEES ARE PROTECTED TO A STAGE OF 60 FEET. $$
632 WGUS81 KILN 011617 FLSILN FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 1117 AM EST TUE MAR 1 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... GREAT MIAMI RIVER AT SIDNEY GREAT MIAMI RIVER AT TROY GREAT MIAMI RIVER AT TAYLORSVILLE ST. MARYS RIVER AT ROCKFORD OHC109-149-020017- /O.EXT.KILN.FL.W.0011.000000T0000Z-110302T1200Z/ /SIDO1.1.ER.110228T1001Z.110228T1700Z.110302T0600Z.NO/ 1117 AM EST TUE MAR 1 2011 THE FLOOD WARNING CONTINUES FOR THE GREAT MIAMI RIVER AT SIDNEY * UNTIL WEDNESDAY MORNING. * AT 11 AM THE STAGE WAS 11.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10 FEET. * THE RIVER WILL REMAIN NEARLY STEADY NEAR 11.5 FEET THROUGH THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE AFTER MIDNIGHT TONIGHT. * AT STAGES NEAR 12 FEET, THE RIVER BREACHES THE BANK ON RIVERSIDE DRIVE...WITH FLOODING OF CUSTENBORDER FIELD AT THE EAST RIVER INTAKE. FLOODING OF PROPERTIES OCCURS ALONG THE RIVER ON RIVERSIDE DRIVE FROM THE BK ROOT BEER STAND TO THE CITY LIMITS. $$ OHC109-012151- /O.EXT.KILN.FL.W.0012.000000T0000Z-110301T2151Z/ /TRYO1.1.ER.110228T1705Z.110301T0245Z.110301T1551Z.UU/ 1117 AM EST TUE MAR 1 2011 THE FLOOD WARNING CONTINUES FOR THE GREAT MIAMI RIVER AT TROY * UNTIL THIS AFTERNOON. * AT 10 AM THE STAGE WAS 14.1 FEET. * MINOR FLOODING IS OCCURRING AND NONFLOOD FLOODING IS FORECAST. * FLOOD STAGE IS 14 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS MORNING. * AT STAGES NEAR 14 FEET, WATER APPROACHES COUNTY ROAD 25A OUTSIDE OF TROY AND NEAR TIPP CITY. THE CITY OF TROY IS PROTECTED BY FLOOD WALLS AND LEVEES TO 20 FEET...WITH SOME LOCATIONS PROTECTED TO 22 FEET. $$ OHC109-113-020016- /O.EXT.KILN.FL.W.0014.110302T0000Z-110302T0600Z/ /TAYO1.1.ER.110302T0000Z.110302T0000Z.110302T0000Z.UU/ 1117 AM EST TUE MAR 1 2011 THE FLOOD WARNING CONTINUES FOR THE GREAT MIAMI RIVER AT TAYLORSVILLE * FROM THIS EVENING TO LATE TONIGHT. * AT 10 AM THE STAGE WAS 21.6 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 22 FEET. * THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS EVENING. * AT STAGES NEAR 22 FEET, IN ADDITION TO TIPP ELIZABETH ROAD AND ELDORADO PLATT ROAD BEING SUBMERGED...CANAL AND LITTLE YORK ROADS ARE CLOSED DUE TO HIGH WATER. BIRCH DRIVE IN HARRISON TOWNSHIP ALONG THE RIVER BEGINS TO FLOOD. COMMUNITIES WHICH ARE PROTECTED BY FLOOD WALLS AND LEVEES ARE PROTECTED TO A STAGE OF 60 FEET. $$ OHC107-020016- /O.EXT.KILN.FL.W.0013.000000T0000Z-110303T2000Z/ /RFDO1.1.ER.110301T1326Z.110302T1200Z.110303T1400Z.UU/ 1117 AM EST TUE MAR 1 2011 THE FLOOD WARNING CONTINUES FOR THE ST. MARYS RIVER AT ROCKFORD * UNTIL THURSDAY AFTERNOON. * AT 10 AM THE STAGE WAS 13.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 14 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE THURSDAY MORNING. * AT STAGES NEAR 14 FEET, SEVERAL ROADS BECOME FLOODED...WITH ROUTE 127 AT THE ST. MARYS BRIDGE CLOSED DUE TO HIGH WATER. WATER EXTENDS WELL ONTO PROPERTY ALONG THE RIVER...APPROACHING SOME HOMES AND BUSINESSES. NO HOMES ARE FLOODED AT THIS LEVEL. $$
830 WGUS81 KILN 012139 FLSILN FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 439 PM EST TUE MAR 1 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS... GREAT MIAMI RIVER AT TROY GREAT MIAMI RIVER AT TAYLORSVILLE OHC109-012209- /O.CAN.KILN.FL.W.0012.000000T0000Z-110301T2151Z/ /TRYO1.1.ER.110228T1705Z.110301T0245Z.110301T1715Z.UU/ 439 PM EST TUE MAR 1 2011 THE FLOOD WARNING IS CANCELLED FOR THE GREAT MIAMI RIVER AT TROY * AT 3 PM THE STAGE WAS 13.9 FEET. * THE RIVER FELL BELOW FLOOD STAGE THIS AFTERNOON. * FLOOD STAGE IS 14 FEET. * THE RIVER WILL CONTINUE TO FALL TO 13.2 FEET BY TOMORROW MORNING. $$ OHC109-113-012209- /O.CAN.KILN.FL.W.0014.000000T0000Z-110302T0600Z/ /TAYO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/ 439 PM EST TUE MAR 1 2011 THE FLOOD WARNING IS CANCELLED FOR THE GREAT MIAMI RIVER AT TAYLORSVILLE * AT 3 PM THE STAGE WAS 21.7 FEET. * FLOOD STAGE IS 22 FEET. * THE RIVER CRESTED BELOW FLOOD STAGE AT 21.7 FEET. THE RIVER WILL CONTINUE TO FALL TO 21.0 FEET BY TOMORROW MORNING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this river flood warning went out at Feb 28, 12:49 PM EST, 30 minutes earlier.
Area forecast discussion, Feb 28, 12:49 PM EST, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
1249 PM EST MON FEB 28 2011
.SYNOPSIS...
A STRONG COLD FRONT WILL CONTINUE TO MOVE EAST OF THE AREA THIS
AFTERNOON. HIGH PRESSURE AND DRY AIR WILL MOVE IN ON TUESDAY. A
WEAK COLD FRONT WILL BRING CLOUDS TUESDAY NIGHT INTO WEDNESDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
SHOWERS CONTINUE TO MOVE ACROSS THE SOUTHERN PORTIONS OF THE
FORECAST AREA. LOOKS LIKE IT MAY TAKE MUCH OF THE AFTERNOON BEFORE
THIS FINALLY MOVES OFF. BUT WITH RAIN OVER ELSEWHERE THE THREAT OF
ADDITIONAL FLOODING HAS ENDED. THUS CANCELLED THE FLOOD WATCH
ACROSS THE NORTHERN 2/3RDS OF THE AREA. TEMPERATURES CONTINUE TO
FALL IN THE SOUTHEAST ZONES WITH READINGS BECOMING STEADY IN THE
MID 30S TO LOWER 40S.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY/...
HIGH PRESSURE WILL BUILD IN OVERNIGHT. MODELS ARE SHOWING SOME
LINGERING ST AT H9...SO WILL DELAY THE CLEARING UNTIL AFT
MIDNIGHT.
HIGH CENTERS ITSELF OVER THE REGION ON TUE. EXCEPT FOR SOME HIGH
MOISTURE...THE ATMOSPHERE IS DRY...SO EXPECT MO SUNNY SKIES.
A WEAK CDFNT DROPS INTO THE FA TUE NGT INTO WED. LOOKS LIKE JUST
SOME CLDS WITH THE FNT.
RAN A BLEND OF THE MODELS FOR HIGH AND LOW TEMPS THRU THE PERIOD.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
SYSTEM MOVING THRU SRN CANADA TO PUSH A WEAK COLD FRONT SOUTH
THRU THE OHIO VALLEY EARLY WEDNESDAY. BEST DYNAMICS AND MOISTURE
TO REMAIN WELL TO OUR NORTH SO THEREFORE WL CONTINUE DRY FCST WITH
FROPA AND ONLY INDICATE A FEW CLOUDS.
HIGH PRESSURE WILL REESTABLISH ITSELF AGAIN LATER WED INTO THURSDAY.
UPPER LEVEL FLOW BACKS IN RESPONSE TO SYSTEM MOVING INTO THE PLAINS
AT THE END OF THE WEEK INTO THE WEEKEND. MODEL SOLN/S INDICATE SOME
DIFFERENCES IN TIMING...WITH MORE PHASING INDICATED BY GFS THAN
ECMWF. AT THIS POINT GIVEN UNCERTAINTY REGARDING TIMING...WL BLEND
LOW CHC POPS INTO THE WEST ON FRIDAY AND THEN A HIGHER CHC ON
SATURDAY WHEN A SLOW MOVING FRONT PUSHES INTO THE REGION.
AS FOR TEMPERATURES...THEY SHOULD AVERAGE SLIGHTLY ABOVE NORMAL
TUESDAY THROUGH THURSDAY...WITH TWO CATEGORIES ABOVE NORMAL FRIDAY
AND THEN NEAR OR SLIGHTLY ABOVE NORMAL NEXT WEEKEND.
&&
.AVIATION /18Z MONDAY THROUGH SATURDAY/...
BEHIND THE COLD FRONT THAT PASSED THROUGH THIS MORNING...LOW LEVEL
MOISTURE REMAINS IN PLACE. IFR CEILINGS WILL GRADUALLY IMPROVE OVER
THE NEXT 12 TO 18 HOURS...AS VERY DRY AIR BEGINS TO WORK IN FROM
THE NORTHWEST. SKIES SHOULD BE CLEAR BY 06Z.
THERE IS UNCERTAINTY IN THE FORECAST TONIGHT AS THE CLEAR SKIES
AND LIGHTER WINDS MIGHT RESULT IN A POSSIBILITY OF FOG. RIGHT
NOW...WILL FORECAST SOME MVFR MIST FOR MOST OF THE TAF SITES. IF
SKIES CLEAR FASTER AND TEMPERATURES ARE ABLE TO DROP
FURTHER...THEN FOG WOULD BE MORE LIKELY.
OUTLOOK...MVFR CEILINGS AND VISIBILITIES POSSIBLE FRIDAY.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH UNTIL 7 PM EST THIS EVENING FOR OHZ078-079-081-082-
088.
KY...FLOOD WATCH UNTIL 7 PM EST THIS EVENING FOR KYZ089>100.
IN...FLOOD WATCH UNTIL 7 PM EST THIS EVENING FOR INZ075-080.
&&
SYNOPSIS...SITES
NEAR TERM...
SHORT TERM...SITES
LONG TERM...AR
AVIATION...HATZOSHazardous weather outlook, Feb 28, 11:14 AM EST, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 1114 AM EST MON FEB 28 2011 INZ075-080-KYZ089>100-OHZ078-079-081-082-088-011615- OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-CLERMONT-BROWN-ADAMS-PIKE- SCIOTO- 1114 AM EST MON FEB 28 2011 ...FLOOD WATCH IN EFFECT UNTIL 7 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A SLOW MOVING WEATHER SYSTEM WILL RESULT IN ANOTHER CHANCE OF SIGNIFICANT RAINFALL FROM LATE FRIDAY INTO THE WEEKEND. THIS HAS THE POTENTIAL TO PRODUCE FURTHER FLOOD PROBLEMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ050-058-059-066-073-074-OHZ026-034-035-042>046-051>056-060>065- 070>074-077-080-011615- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-HARDIN-MERCER- AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON- HIGHLAND- 1114 AM EST MON FEB 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. HIGH WATER REMAINS IN SOME LOCATIONS. REFER TO FLOOD WARNINGS AND FLOOD ADVISORIES FOR FURTHER INFORMATION. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A SLOW MOVING WEATHER SYSTEM WILL RESULT IN ANOTHER CHANCE OF SIGNIFICANT RAINFALL FROM LATE FRIDAY INTO THE WEEKEND. THIS HAS THE POTENTIAL TO PRODUCE FURTHER FLOOD PROBLEMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Feb 28, 12:14 PM EST, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1214 PM EST MON FEB 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 AM TSTM WND DMG 5 E DUBLIN 40.13N 83.04W
02/28/2011 FRANKLIN OH BROADCAST MEDIA
TREE DOWNED ON ROUTE 315.
0628 AM TSTM WND DMG 3 ENE LOGAN 39.55N 82.35W
02/28/2011 HOCKING OH BROADCAST MEDIA
NUMEROUS TREES DOWNED ON MARYSVILLE-WILLIAMS ROAD.
&&
HATZOSLocal storm report, Feb 28, 12:16 PM EST, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1216 PM EST MON FEB 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 AM TSTM WND DMG MILLERSPORT 39.90N 82.54W
02/28/2011 FAIRFIELD OH TRAINED SPOTTER
2 HOMES DAMAGED
0600 AM TSTM WND DMG 1 E HIGHLAND 39.34N 83.58W
02/28/2011 HIGHLAND OH PUBLIC
SHED DESTROYED AND FENCE DAMAGED
&&
BCLocal storm report, Feb 28, 1:12 PM EST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
112 PM EST MON FEB 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1249 PM FLOOD WAPAKONETA 40.57N 84.19W
02/28/2011 AUGLAIZE OH COUNTY OFFICIAL
35 ROADS CLOSED AND HIGHWATER SIGNS ON THE ROADS AROUND
THE COUNTY.
&&
MIKEGLocal storm report, Feb 28, 1:16 PM EST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
116 PM EST MON FEB 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1252 PM FLOOD GREENVILLE 40.10N 84.62W
02/28/2011 DARKE OH COUNTY OFFICIAL
APPROXIMATLY 15 ROADS CLOSED, 20 WITH HIGHWATER SIGNS
DEPLOYED THROUGH OUT THE COUNTY.
&&
MIKEGLocal storm report, Feb 28, 1:17 PM EST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
117 PM EST MON FEB 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1253 PM FLOOD KENTON 40.64N 83.61W
02/28/2011 HARDIN OH COUNTY OFFICIAL
FLOODING HAS CONTINUED WITH 10 ROADS ACROSS THE COUNTY
CLOSED.
&&
MIKEGLocal storm report, Feb 28, 1:19 PM EST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
119 PM EST MON FEB 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1256 PM FLOOD BELLEFONTAINE 40.36N 83.76W
02/28/2011 LOGAN OH COUNTY OFFICIAL
STILL HAVE SEVERAL ROADS THROUGHOUT THE COUNTY CLOSED DUE
TO HIGHWATER.
&&
MIKEGThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 28, 1:03 AM EST | Areal Flood Warning | ILN | Auglaize, Darke, Hardin, Logan, Mercer, Miami and 1 more | 57 hr |
| Feb 28, 2:25 AM EST | Tornado Warning | ILN | Auglaize, Hardin, Logan | 16 min |
| Feb 28, 3:21 AM EST | Tornado Warning | ILN | Hardin, Logan, Union | 24 min |
| Feb 28, 3:45 AM EST | Flash Flood Warning | ILN | Darke, Hardin, Logan, Miami, Shelby, Union | 3 hr |
| Feb 28, 3:54 AM EST | River Flood Warning | ILN | Miami, Shelby | 64 hr |
| Feb 28, 4:25 AM EST | Tornado Warning | ILN | Champaign, Union | 35 min |
| Feb 28, 5:11 AM EST | Areal Flood Warning | ILN | Champaign, Clark, Darke, Delaware, Franklin, Greene and 8 more | 6 hr |
| Feb 28, 5:29 AM EST | Severe Thunderstorm Warning | ILN | Adams, Brown, Clermont, Clinton, Fayette, Hamilton and 3 more | 31 min |
| Feb 28, 5:34 AM EST | Severe Thunderstorm Warning | ILN | Fairfield, Fayette, Franklin, Hocking, Licking, Pickaway and 1 more | 26 min |
| Feb 28, 5:56 AM EST | Severe Thunderstorm Warning | ILN | Adams, Brown, Clermont, Fayette, Highland, Pike and 2 more | 49 min |
| Feb 28, 5:59 AM EST | Severe Thunderstorm Warning | ILN | Adams, Brown | 46 min |
| Feb 28, 6:00 AM EST | Severe Thunderstorm Warning | ILN | Fairfield, Hocking, Licking, Pickaway, Ross | 45 min |
| Feb 28, 6:41 AM EST | Areal Flood Advisory | ILN | Adams, Brown, Clermont, Clinton, Hamilton, Highland and 4 more | 3 hr |
| Feb 28, 6:51 AM EST | Severe Thunderstorm Warning | ILN | Adams, Pike, Ross, Scioto | 24 min |
| Feb 28, 7:13 AM EST | Severe Thunderstorm Warning | ILN | Scioto | 21 min |
| Feb 28, 7:36 AM EST | River Flood Warning | ILN | Miami | 33 hr |
| Feb 28, 8:53 AM EST | River Flood Warning | ILN | Mercer | 3 days |
| Feb 28, 9:53 AM EST | Areal Flood Advisory | ILN | Adams, Brown, Clermont, Pike, Scioto | 112 min |
| Feb 28, 11:05 AM EST | Areal Flood Advisory | ILN | Champaign, Darke, Logan, Miami, Shelby, Union | 3 hr |
| Feb 28, 11:43 AM EST | Areal Flood Advisory | ILN | Adams, Brown, Clermont, Pike, Scioto | 3 hr |
| Feb 28, 2:25 PM EST | River Flood Warning | ILN | Pickaway | 13 days |
| Feb 28, 2:27 PM EST | River Flood Warning | ILN | Pike, Scioto | 67 hr |
| Feb 28, 2:44 PM EST | River Flood Warning | ILN | Franklin, Madison, Pickaway | 12 hr |
Nearby
River Flood Warnings in Ohio, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.